# SDR ALG2004F00048

- Difficulty date: August 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N167H
- Make and model: Bell 206B
- Aircraft serial: 2968
- Engine: Allsn 250C20B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Overheated
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CREW AND PASSENGERS SMELLED SMOKE, LANDED AT FIRST AVAILABLE PLATFORM (WC 620) AND AFTER LANDING AIRCRAFT EXPERIENCED TOTAL ELECTRICAL FAILURE.  REMOVED AND REPLACED AIRCRAFT BATTERY AND BATTERY RELAY, SET GENERATOR VOLTAGE AND INSPECTED WIRES IN AIRCRAFT NO DEFECTS NOTED.  BATTERY RELAY GOT HOT.  AIRCRAFT GROUND RAN NO DEFECTS NOTED ALL WORK DONE IAW MM.
